# SDR DL757960769

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 113N112811
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, FOUND RUST AROUND NUTS FOR LT MAIN LANDING GEAR FORWARD TRUNNION BEARING SUPPORT LOWER BOLTS.  REMOVED BOLTS AND FOUND RUSTY/PITTED.  REPLACED BOLTS AND NUTS.
